# SDR HEEA079030

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,518 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Fadec
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FADEC MANUAL SWITCH BULB INOPERATIVE. REPLACED WITH SERVICEABLE PART.
